Thursday, Sept. 18
8:00-9:00 PM SURVIVOR (17th Installment Premiere)
This year takes the series to Gabon – Earth’s Last Eden.
Monday, Sept. 22
8:00-8:30 PM THE BIG BANG THEORY (2nd Season Premiere)
8:30-9:00 PM HOW I MET YOUR MOTHER (4th Season Premiere)
9:00-9:30 PM TWO AND A HALF MEN (6th Season Premiere)
9:30-10:00 PM WORST WEEK (Series Debut)
Worst Week is the U.S. version of BBC series The Worst Week of My Life, in which a young couple get quickly acquainted with their soon-to-be in-laws. Stars Kurtwood Smith, Tamara Mello, Nancy Lenehan, and Kyle Bornheimer.
10:00-11:00 PM CSI: MIAMI (7th Season Premiere)
Tuesday, Sept. 23
8:00-9:00 PM NCIS (6th Season Premiere)
9:00-10:00 PM THE MENTALIST (Series Debut)
New series The Mentalist follows a man with telepathic abilities, who turns private investigator and uses his skills to help police. David Nutter (Terminator: The Sarah Connor Chronicles) is directing the pilot episode. The Mentalist stars Amanda Righetti, Robin Tunney, Simon Baker, Shaun Toub, Gail O’Grady, Tim Guinee, Steven Culp, Tim Kang, Owain Yeoman, D. David Morin, Mary Alexandra Stiefvater, and Tara Karsian.
10:00-11:00 PM WITHOUT A TRACE (7th Season Premiere)
Wednesday, Sept. 24
8:00-8:30 PM THE NEW ADVENTURES OF OLD CHRISTINE (4th Season Premiere)
8:30-9:00 PM PROJECT GARY (Series Debut)
Project Gary is about an easygoing, recently divorced dad, attempting to navigate new waters with his ex-wife, to whom he was married for 15 years, his kids and new girlfriend. The show stars Jay Mohr, Jaime King (Goldie from Sin City), Larry Miller, and Ashley Farley.
9:00-10:00 PM CRIMINAL MINDS (4th Season Premiere)
10:00-11:00 PM CSI: NY (5th Season Premiere)
Saturday, Sept. 27
8:00-9:00 PM CRIMETIME SATURDAY
9:00-10:00 PM CRIMETIME SATURDAY
10:00-11:00 PM 48 HOURS MYSTERY (Season Premiere)
Sunday, Sept. 28
7:00-8:00 PM 60 MINUTES (41st Season Premiere)
8:00-9:00 PM THE AMAZING RACE (13th Edition)
9:00-10:00 PM COLD CASE (6th Season Premiere)
10:00-11:00 PM THE UNIT (4th Season Premiere)
Friday, Oct. 3
8:00-9:00 PM GHOST WHISPERER (4th Season Premiere)
9:00-10:00 PM THE EX LIST (Series Premiere)
The Ex List is about a woman who decides to explore all past relationships after a psychic tells her she’s already dated her future husband. The new drama stars Elizabeth Reaser, Alexandra Breckenridge, Rachel Boston, and Gordon Clapp.
10:00-11:00 PM NUMB3RS (5th Season Premiere)
Thursday, Oct. 9
9:00-10:00 PM CSI: CRIME SCENE INVESTIGATION (9th Season Premiere)
The new season of CSI opens with the team reeling from the murder of Warrick (Gary Dourdan).
10:00-11:00 PM ELEVENTH HOUR (Series Debut)
Eleventh Hour follows government scientist and his attractive counterpart, who try to save people from deadly scientific experiments. Eleventh Hour is based on a 2006 Brit TV show, starring Patrick Stewart and Ashley Jensen of Ugly Betty, that only lasted one season but has a cult following. The new series stars Rufus Sewell (the evil crown prince from The Illusionist), Marley Shelton, Marc Blucas, Michael O’Keefe, Kate Nelligan, Colin Lawrence, Damien Leake, Lindsay Pulsipher, and Kavita Patil.
Film Fetish Trivia: According to WENN.com, Without A Trace star Anthony Lapaglia almost got a second chance to play Tony Soprano when Sopranos writers considered a film-within-a-tv show for the series’ final season. Originally, Lapaglia was one of the first actors considered to play Tony Soprano before the role went to James Gandolfini. In a recent interview with show creator David Chase for an upcoming final season DVD, Chase reveals that Lapaglia was considered again to star in a spin-off movie about Tony Soprano.
Film Fetish Trivia: Rufus Sewell, the British-born actor starring in the new series Eleventh Hour, is also going to be appearing in the feature film Vinyan, due out later this year. The Belgium horror follows a couple looking for their child that was lost in a tsunami, who end up in a jungle facing unknown but horrifying dangers.